Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2011, 7:13 PM EDT for Bartow County, Gordon County, Paulding County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 7:13 PM EDT (23:13 UTC)
- Expired
- Jul 4, 2011, 7:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
Counties Bartow County, GA, Gordon County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
019
WWUS82 KFFC 042313
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT MON JUL 4 2011
GAZ004-005-012-019-020-030>032-043-042345-
713 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...POLK...PAULDING...MURRAY...BARTOW...COBB...DOUGLAS...
FLOYD AND GORDON COUNTIES UNTIL 745 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 16 MILES EAST OF EMERSON TO HIRAM...MOVING
EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...POLK...PAULDING...MURRAY...BARTOW...COBB...
DOUGLAS...FLOYD AND GORDON COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUE WEST...LOST
MOUNTAIN PARK...BROWNSVILLE...HIRAM...DALLAS...NEW HOPE...CROSS
ROADS...BURNT HICKORY RIDGE...EMERSON...POWDER SPRINGS...JIM R MILLER
PARK...AUSTELL AND MABLETON. PEOPLE OUTDOORS NEED TO BE READY TO
SEEK SHELTER FROM LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3473 8473 3414 8473 3382 8454 3378 8483
3410 8502 3469 8502
TIME...MOT...LOC 2313Z 283DEG 19KT 3416 8447 3399 8456
3386 8473
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:20 PM EDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 4, 3:20 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT MON JUL 4 2011 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI VALLEYS. SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING. TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE 100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS. .LONG TERM /THURSDAY THROUGH MONDAY/... WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN INCREASE IN TEMPS. TDP && .AVIATION... 18Z UPDATE... SHRA/TSRA BEGINNING TO POP UP ACROSS THE STATE. A FEW TAF SITES HAVE BEEN AFFECTED BUT THEY SHOULD ALL BE IN THE NEXT 2-3 HOURS. CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL CONTINUE OUT OF THE WEST IN THE 5-10KT RANGE. VARIABLE WINDS WITH VERY STRONG GUST TO 40 OR 50KTS IN AND AROUND THUNDERSTORMS. THE DEVELOPING CONVECTION SHOULD BE OVER WITH BY 02Z-03Z. EXPECTING MORE OF THE SAME TUESDAY AFTERNOON AS WELL. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 70 93 / 40 50 30 50 ATLANTA 73 91 73 92 / 40 50 40 40 BLAIRSVILLE 65 85 66 84 / 40 60 40 50 CARTERSVILLE 70 91 67 93 / 40 60 40 50 COLUMBUS 73 95 72 94 / 30 40 30 30 GAINESVILLE 72 91 72 90 / 40 60 50 50 MACON 72 95 71 95 / 30 40 30 30 ROME 71 92 69 93 / 40 60 40 50 PEACHTREE CITY 70 92 69 92 / 40 50 30 40 VIDALIA 72 95 74 94 / 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 941 AM EDT MON JUL 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 941 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 4, 6:41 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT MON JUL 4 2011
GAZ020-021-031-032-042315-
641 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
PAULDING...BARTOW...CHEROKEE AND COBB COUNTIES UNTIL 715 PM EDT...
AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GEORGE WASHINGTON CARVER STATE PARK TO 5
MILES NORTHWEST OF DALLAS...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PAULDING...BARTOW...CHEROKEE AND COBB COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BURNT HICKORY
RIDGE...EMERSON...RED TOP MOUNTAIN STATE PARK...CARTERSVILLE...GEORGE
WASHINGTON CARVER STATE PARK...DALLAS...SUTALLEE...ACWORTH...CROSS
ROADS...KELLOGG CREEK...LITTLE RIVER LANDING...NEW HOPE...HOBGOOD
PARK...BRIDGEMILL AND OAK GROVE. PEOPLE OUTDOORS NEED TO BE READY TO
SEEK SHELTER FROM LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3399 8496 3422 8483 3423 8438 3407 8446
3391 8464 3392 8499
TIME...MOT...LOC 2240Z 267DEG 15KT 3417 8465 3406 8474
3396 8490Special weather statement, Jul 4, 6:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUL 4 2011
GAZ001-002-042315-
648 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALKER AND DADE COUNTIES UNTIL 715 PM EDT...
AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STEPHENSVILLE...MOVING SOUTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALKER AND DADE COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MORGANVILLE...STEPHENSVILLE...WILDWOOD...
NEW ENGLAND...TRENTON...RISING FAWN...CLOUDLAND CANYON STATE PARK...
CHATTANOOGA VALLEY...CEDAR GROVE...FAIRVIEW...COOPER HEIGHTS...
CHICKAMAUGA...SUTTLES MILL...NAOMI AND CENTER POST. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3497 8527 3492 8526 3486 8526 3485 8524
3459 8517 3459 8552 3474 8555 3497 8561
TIME...MOT...LOC 2248Z 299DEG 22KT 3486 8553Special weather statement, Jul 4, 6:49 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 PM EDT MON JUL 4 2011 GAZ096-097-109-042315- 649 PM EDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 715 PM EDT... AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER YONKERS...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUBOIS...GRESSTON... RODDY...EMPIRE...YONKERS...REBIE...ROWLAND...CHESTER...PLAINFIELD...D EXTER AND CADWELL. PEOPLE OUTDOORS NEED TO BE READY TO SEEK SHELTER FROM LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3245 8298 3223 8302 3229 8334 3247 8331 TIME...MOT...LOC 2250Z 279DEG 9KT 3237 8322
Special weather statement, Jul 4, 7:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUL 4 2011
GAZ013>016-021>023-042330-
703 PM EDT MON JUL 4 2011
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SAUTEE TO SILVER CITY...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITE...PICKENS...LUMPKIN...CHEROKEE...DAWSON...FORSYTH AND
HALL COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...
CAMP COLEMAN LAKE...UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN...SAUTEE...DAHLONEGA...HIGHTOWER...DREW...
DUCKTOWN...MATT...SILVER CITY AND DAWSONVILLE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3477 8363 3473 8362 3465 8365 3463 8363
3460 8364 3454 8361 3445 8375 3414 8416
3427 8438 3453 8412 3479 8366
TIME...MOT...LOC 2303Z 284DEG 8KT 3466 8368 3451 8401
3432 8413Local storm report, Jul 4, 7:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM LIGHTNING 1 E BALL GROUND 34.34N 84.36W
07/04/2011 CHEROKEE GA EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING.
&&
TDPSpecial weather statement, Jul 4, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT MON JUL 4 2011
GAZ004-005-012-019-020-030>032-043-042345-
713 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...POLK...PAULDING...MURRAY...BARTOW...COBB...DOUGLAS...
FLOYD AND GORDON COUNTIES UNTIL 745 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 16 MILES EAST OF EMERSON TO HIRAM...MOVING
EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...POLK...PAULDING...MURRAY...BARTOW...COBB...
DOUGLAS...FLOYD AND GORDON COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUE WEST...LOST
MOUNTAIN PARK...BROWNSVILLE...HIRAM...DALLAS...NEW HOPE...CROSS
ROADS...BURNT HICKORY RIDGE...EMERSON...POWDER SPRINGS...JIM R MILLER
PARK...AUSTELL AND MABLETON. PEOPLE OUTDOORS NEED TO BE READY TO
SEEK SHELTER FROM LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3473 8473 3414 8473 3382 8454 3378 8483
3410 8502 3469 8502
TIME...MOT...LOC 2313Z 283DEG 19KT 3416 8447 3399 8456
3386 8473The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:43 AM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 4, 12:45 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 45 min |
| Jul 4, 1:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 4, 1:37 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Monroe | 36 min |
| Jul 4, 1:59 PM EDT | Special Weather Statement | FFC | Fulton | 46 min |
| Jul 4, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 43 min |
| Jul 4, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 34 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 4, 2:32 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 4, 2:45 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 30 min |
| Jul 4, 2:48 PM EDT | Special Weather Statement | FFC | Carroll | 42 min |
| Jul 4, 2:58 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 32 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jones, Lamar, Monroe and 3 more | 44 min |
| Jul 4, 3:11 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 4, 3:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jul 4, 3:22 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 23 min |
| Jul 4, 3:34 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Morgan, Oglethorpe | 36 min |
| Jul 4, 3:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 4, 3:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 44 min |
| Jul 4, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 42 min |
| Jul 4, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 37 min |
| Jul 4, 4:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 4, 4:19 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 26 min |
| Jul 4, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 4, 4:36 PM EDT | Special Weather Statement | FFC | Walton | 24 min |
| Jul 4, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 31 min |
| Jul 4, 4:55 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Jul 4, 4:57 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 4, 4:58 PM EDT | Special Weather Statement | FFC | Fannin, Union | 32 min |
| Jul 4, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jul 4, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 37 min |
| Jul 4, 5:24 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 36 min |
| Jul 4, 5:28 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 32 min |
| Jul 4, 5:53 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Jul 4, 5:54 PM EDT | Special Weather Statement | FFC | DeKalb | 51 min |
| Jul 4, 5:59 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 31 min |
| Jul 4, 6:02 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 43 min |
| Jul 4, 6:18 PM EDT | Special Weather Statement | FFC | Cherokee, Paulding | 27 min |
| Jul 4, 6:31 PM EDT | Special Weather Statement | FFC | Forsyth, Lumpkin, White | 29 min |
| Jul 4, 6:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 4, 6:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jul 4, 6:49 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 4, 7:03 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin, White | 27 min |
| Jul 4, 7:15 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 30 min |
| Jul 4, 7:16 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jul 4, 7:45 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 45 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.